# SDR 2001FA0000170

- Difficulty date: July 6, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Aircraft: N135CC
- Make and model: Piper PA 46-350P
- Aircraft serial: 4636192
- Engine: Lyc TIO540AE2A
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Part number: 481389
- Part serial: 0042
- Condition: Failed
- Location: Tit System
- Part time: 49 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PART FAILED IN 49 HOURS.  THIS PART IS REPLACED DURING AN AD REQUIREMENT EVERY 250 HOURS BUT ONLY LASTED 49 HOURS.
